Research Repository

Items where Author is "Farooq, Muhammad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 3.

Article

Farooq, Muhammad and Salhi, Abdellah (2014) 'A Switching Approach to Avoid Breakdown in Lanczos-Type Algorithms.' Applied Mathematics & Information Sciences, 8 (5). pp. 2161-2169. ISSN 1935-0090

Farooq, Muhammad and Salhi, Abdellah (2011) 'IMPROVING THE SOLVABILITY OF ILL-CONDITIONED SYSTEMS OF LINEAR EQUATIONS BY REDUCING THE CONDITION NUMBER OF THEIR MATRICES.' Journal of the Korean Mathematical Society, 48 (5). pp. 939-952. ISSN 0304-9914

Monograph

Ullah, Saif and Farooq, Muhammad and Salhi, Abdellah An alternative derivation of a new Lanczos-type algorithm for systems of linear equations. UNSPECIFIED. UNSPECIFIED.

This list was generated on Tue Aug 9 16:17:44 2022 BST.